MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 8X24IN 2-0 S/A CT-2 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 8X24IN 2-0 S/A CT-2 CR; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number D8691
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.It was found that there had been a hair in the package before opening the package.There were no adverse consequences to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).It was reported a foreign matter biological.A sealed box of product code d8691, lot # mjz981 was returned for evaluation.During the visual inspection of sealed box, a foreign matter (hair) was observed under film of the box.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.According to sample condition the assignable cause of the foreign matter is a hair.

Brand Name
VCL CT BRD VIO 8X24IN 2-0 S/A CT-2 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8753441
Report Number2210968-2019-83573
Device Sequence Number11272286
Product Code GAM
UDI-Device Identifier10705031030947
UDI-Public10705031030947
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue NumberD8691
Device Lot NumberMJZ981
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2019
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date09/06/2019
Patient Sequence Number1